IWHSS 2016 - International Workshop on Hadron Structure and Spectroscopy and COMPASS Collaboration Meeting

Europe/Zurich
Banquet Hall (Kloster Seeon)

Banquet Hall

Kloster Seeon

Klosterweg 1, 83370 Seeon
Stephan Paul (Physik Department - Technische Universitaet Muen)
Participants
  • Adam Szczepaniak
  • Alessandro Pilloni
  • Alexander Nagaytsev
  • Alexander Olshevskiy
  • Alexey Guskov
  • Anatoly EFREMOV
  • Andrea Bressan
  • Andrzej Sandacz
  • Anna Martin
  • Annika Vauth
  • Aram Kotzinian
  • Bakur Parsamyan
  • barbara badelek
  • Bernhard Ketzer
  • Birgid Mallot
  • Bo-Qiang Ma
  • Bohdan Marianski
  • Boris Grube
  • Christian Dreisbach
  • Christopher Regali
  • Damien Neyret
  • Daniel Elsner
  • Daniel Greenwald
  • daniele panzieri
  • Dmitry Ryabchikov
  • Emanuele Roberto Nocera
  • Eva-Maria Kabuss
  • Fabian Krinner
  • Fabienne Kunne
  • Franco Bradamante
  • Frederik Beaujean
  • Friedrich Klein
  • Genki NUKAZUKA
  • Gerhard Mallot
  • Hartmut Schmieden
  • Horst Fischer
  • Igor Konorov
  • Igor Savin
  • Ivanov Artem
  • Jan Michael Friedrich
  • Jechiel Lichtenstadt
  • Jen-Chieh Peng
  • Johannes Giarra
  • Justin Stevens
  • Karin Frank
  • Marc Pelizaeus
  • Marco Meyer
  • Margit Klein
  • Markus Krämer
  • Martin Faessler
  • Michael Finger
  • Michel Guidal
  • Michela Chiosso
  • Mikhail Mikhasenko
  • Miroslav Finger
  • Nicolas du Fresne von Hohenesche
  • Nicolas PIERRE
  • Nicole D'Hose
  • Nour Makke
  • Oleg Denisov
  • Paula Bordalo
  • Paweł Sznajder
  • Peng Guo
  • Philipp Jörg
  • Raul Briceno
  • Riccardo Longo
  • Sebastian Uhl
  • Sergei Gerassimov
  • Sergio Ramos
  • Sinead Ryan
  • Stefan Scherer
  • Stefan Sirtl
  • Stefan Wallner
  • Stephan Paul
  • Stephane Platchkov
  • Tobias Szameitat
  • Tze-Huey Peng
  • Valentina Vegna
  • Vladimir ANOSOV
  • Werner Riegler
  • Witold Augustyniak
  • Wolfgang Duennweber
  • Yann Bedfer
  • Yu-Ju Chen
    • 07:30 09:00
      Breakfast 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 09:00 10:30
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Bernhard Ketzer (University of Bonn (DE))
      • 09:00
        Opening Remarks 10m
        Speaker: Stephan Paul (Physik Department - Technische Universitaet Muen)
      • 09:10
        Challenges in the analysis of meson-spectroscopy data: Theory 40m
        Speaker: Dr Alessandro Pilloni (Jefferson Lab)
      • 09:50
        Challenges in the analysis of meson-spectroscopy data: Experiment 40m
        Speaker: Stefan Wallner (Technische Universitaet Muenchen (DE))
    • 10:30 11:00
      Coffee 30m Banquet Hall

      Banquet Hall

      Kloster Seeon

    • 11:00 12:20
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Oleg Denisov (INFN, sezione di Torino)
      • 11:00
        Results from the VES Experiment 40m
        Speaker: Dmitri Ryabchikov (Institute for High Energy Physics (RU))
      • 11:40
        Light Mesons from GlueX 40m
        Speaker: Justin Stevens (JLab)
    • 12:20 14:00
      Lunch 1h 40m Dining room

      Dining room

      Kloster Seeon

    • 14:00 16:10
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Jechiel Lichtenstadt (High Energy Physics Department)
    • 16:10 16:40
      Coffee 30m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 16:40 18:10
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Paula Bordalo (LIP Laboratorio de Instrumentacao e Fisica Experimental de Part)
      • 16:40
        Exclusive low-t measurements with hadron beams at COMPASS 40m
        Speaker: Alexey Guskov (Joint Institute for Nuclear Research (RU))
      • 17:20
        Transverse spin structure: from experiment to theory 50m
        Speaker: Andrea Bressan (Universita e INFN, Trieste (IT))
    • 19:00 21:00
      BBQ-Reception 2h Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 07:30 09:00
      Breakfast 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 09:00 10:30
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Gerhard Mallot (CERN)
    • 10:30 11:00
      Coffee 30m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 11:00 12:20
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Nicole D'Hose (CEA/IRFU,Centre d'etude de Saclay Gif-sur-Yvette (FR))
      • 11:00
        Exclusive low-t measurements with muon beams at COMPASS 40m
        Speaker: Philipp Karl Jorg (Albert-Ludwigs-Universitaet Freiburg (DE))
      • 11:40
        The PARTONS project and predictions for future GPD programme at COMPASS 40m
        Speaker: Pawel Sznajder (National Centre for Nuclear Research (PL))
    • 12:20 14:00
      Lunch 1h 40m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 14:00 16:20
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Andrea Bressan (Universita e INFN, Trieste (IT))
      • 14:00
        Hadron multiplicities 40m
        Speaker: Nour Makke (Universita e INFN, Trieste (IT))
      • 14:40
        Fragmentation und PDFs 50m
        Speaker: Dr Emanuele Roberto Nocera (University of Oxford)
      • 15:30
        Lattice QCD - Introduction 50m
        Speaker: Sinead Ryan (Trinity College Dublin)
    • 16:20 16:50
      Coffee 30m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 16:50 18:10
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Fabienne Kunne (CEA/IRFU,Centre d'etude de Saclay Gif-sur-Yvette (FR))
    • 19:00 20:30
      Dinner 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 07:30 09:00
      Breakfast 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 08:30 10:20
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Horst Fischer (Albert-Ludwigs-Universitaet Freiburg (DE))
      • 08:30
        COMPASS Future (Video transmission from the "Physics Beyond Colliders" workshop at CERN) 30m
        Speaker: Oleg Denisov (INFN, sezione di Torino)
      • 09:00
        Modern MC methods 40m
        Speaker: Dr Daniel Greenwald (Technische Universitaet Muenchen)
      • 09:40
        Modern statistical analysis methods 40m
        Speaker: Frederik Beaujean (LMU Munich)
    • 10:20 10:30
      PICTURE TAKING @ St Lanbert (Monastery church) 10m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 10:30 10:50
      Coffee 20m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 10:50 12:10
      Session Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
      Convener: Andrzej Sandacz (National Centre for Nuclear Research (PL))
      • 10:50
        Drell-Yan angular distribution 40m
        Speaker: Jen-Chieh Peng (University of Illinois at Urbana-Champaign)
      • 11:30
        Drell-Yan status and prospects for hadron structure 40m
        Speaker: Genki Nukazuka (Yamagata University (JP))
    • 12:10 13:30
      Lunch 1h 20m Dining room

      Dining room

      Kloster Seeon

    • 14:00 19:00
      Excursion - Palace Herrenchiemsee/Lake Chiemsee 5h

      Herrenchiemsee Palace/Chiemsee

    • 19:00 23:00
      Conference Dinner @ Simsseestuben 4h t.b.a

      t.b.a

    • 07:30 09:00
      Breakfast 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 10:30 11:00
      Coffee 30m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 12:30 14:00
      Lunch 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 15:30 16:00
      Coffee 30m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 19:00 20:30
      Dinner 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 07:30 09:00
      Breakfast 1h 30m Dining room

      Dining room

      Kloster Seeon

    • 10:30 11:00
      Coffee 30m Banquet Hall

      Banquet Hall

      Kloster Seeon

      Klosterweg 1, 83370 Seeon
    • 12:40 14:10
      Lunch 1h 30m Dining room

      Dining room

      Kloster Seeon

Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×